# SDR SWAA2024090312728

- Difficulty date: July 15, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT L/E BULLNOSE IS CRACKED AT FASTENER AT ACTUATOR ATTACH POINT; MARKED<[01] UPDATED TABLE TO RII;[02] REPAIRED LEADING EDGE SLAT NOSE SKIN EXTERNAL DOUBLER REPAIR AT THE ACTUATOR RIB I.A.W      SRM 57-42-01-2R-8
